Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-7 of 7 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

2
Rank-width: algorithmic and structural results

Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.231, pp.15 - 24, 2017-11

3
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

4
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.135, pp.319 - 348, 2019-03

5
Vertex-minors and the Erdos-Hajnal conjecture

Chudnovsky, Maria; Oum, Sang-ilresearcher, DISCRETE MATHEMATICS, v.341, no.12, pp.3498 - 3499, 2018-12

6
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

7
Chi-boundedness of graph classes excluding wheel vertex-minors

Choi, Hojin; Kwon, O-joung; Oum, Sang-ilresearcher; Wollan, Paul, Electronic Notes in Discrete Mathematics, v.61, pp.247 - 253, 2017-08

rss_1.0 rss_2.0 atom_1.0